# SDR SWAA2025021091146

- Difficulty date: January 29, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AND FWD SCUFF PLATES (CORNERS) MISSING AT FWD CARGO BAY<[01] 01 - REMOVED AND REPLACED PER [AMM 53-11-02-420-801-NG (CARGO DOOR SCUFF PLATE - INSTALLATION - PERMANENT)];[02] VERIFIED ACTION 1. JOB COMPLETE.
